# SDR J7SA20161218002

- Difficulty date: December 18, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

DIVERTED AND DECLARED AN EMERGENCY DUE TO "FLAP FAIL" CAS MESSAGE ON APPROACH. CREW RAN FLAP FAIL CHECKLIST AND FLAPS REMAINED AT 0. CREW DIVERTED FOR LONGER RUNWAY AND LANDED WITHOUT INCIDENT.  REPLACED FLAP POWER UNIT. OPS AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED.
